A note on the multidimensional moment problem

Liqun Qi

Research output: Chapter in book / Conference proceedingChapter in an edited book (as author)Academic researchpeer-review

1 Citation (Scopus)

Abstract

In this note, we show that if a multidimensional sequence generates Hankel tensors and all the Hankel matrices, generated by this sequence, are positive semi-definite, then this sequence is a multidimensional moment sequence.

Original languageEnglish
Title of host publicationContemporary Computational Mathematics - A Celebration of the 80th Birthday of Ian Sloan
PublisherSpringer International Publishing
Pages1075-1079
Number of pages5
ISBN (Electronic)9783319724560
ISBN (Print)9783319724553
DOIs
Publication statusPublished - 23 May 2018

ASJC Scopus subject areas

  • Mathematics(all)

Cite this